# SDR 2007FA0001072

- Difficulty date: December 8, 2007
- Submitted: December 10, 2007
- Operation: General aviation
- Aircraft: N418GJ
- Make and model: Cessna 310K
- Aircraft serial: 310K0067
- Aircraft time: 1,655 hours, 1,473 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AC EXPERIENCED FLAP ASYMMETRIC LIGHT IN CRUISE FLIGHT CREW DIVERTED TO ATL LIGHT WENT OUT AND FLAPS WORKED PROPERLY FOR AN UNEVENTFUL LANDING. PROBLEM COULD NOT BE DUPLICATED SO BOTH FLAP FOLLOW UPS WERE REPLACED IAW THE MM. AIRCRAFT OPS CHECK GOOD.
